# SDR CALA2014031990644

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 51,806 hours, 12,643 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING LT THRUST REVERSER WOULD NOT DEPLOY, LEVER WOULD NOT GO INTO REVERSE.  CYCLED SYS.  REVERSER LEVER OPERATED NORMALLY. NO FAULTS OR MESSAGES FOUND, CHANGED MODULE PRECAUTIONARY.
